Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 45, No. 2, pp. 369-387 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Completeness criteria and invariants for operation and transformation algebras

Danica Jakubíková-Studenovská, Dragan Masulovic and Reinhard Pöschel

Katedra geometrie a algebry, Prírodovedecká fakulta UPJ{\v S}, Ko\v sice, Slovakia; Institute of Mathematics, University of Novy Sad, Yugoslavia; Institute of Algebra, TU Dresden, Germany

Abstract: \def{\pair}[2]{( Operation algebras serve as representations of composition algebras (in the sense of Lausch/Nöbauer). In this paper they are described and characterized by invariant relations as Galois-closed sets w.r.t.\ a suitable Galois connection. Further, the completeness problem in operation algebras is considered and solved for concrete cases (e.g. for transformation $\pair\max\circ$-semirings).

Classification (MSC2000): 08A40, 16Y60

Full text of the article:

Electronic version published on: 9 Sep 2004. This page was last modified: 4 May 2006.

© 2004 Heldermann Verlag
© 2004--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition